# SDR DALA2019092705570

- Difficulty date: February 26, 2016
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 72,169 hours, 28,127 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Shim
- Condition: Missing
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINGLET INSTALLATION MOD. SHIMS HAVE BEEN FOUND TO BE MISSING, INSPECTION STRINGERS U-9.5 AND U-11.5 SHIMS HAVE BEEN FOUND TO BE MISSING, COMPLIED WITH ERA 544393-14 REV.C
